MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ASSY, FIN PKG, TITAN FLEX 360; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ASSY, FIN PKG, TITAN FLEX 360; UNIVERSAL STABILIZER ARM
Model Number T401232U
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the vacuum tubing broke.As per user facility, during the use of the stabilizer, the vacuum tubing frequently came off and the procedure could not be performed, therefore they replaced it with a backup to continue the procedure.No health consequences or impact.Product was changed out.Procedure completed successfully with an unknown delay.
 
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.Component code: 525 - tube.Health effect - impact code: 2199 - no health consequences or impact.Health effect - clinical code: 4582 - no clinical signs, symptoms or conditions.Medical device problem code: 1069 - break.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added expiration date).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 10, 11, 3331, 213, 67).Type of investigation #1: 10 - testing of actual/suspected device.Type of investigation #2: 11 - testing of device from same lot/batch retained by manufacturer.Type of investigation #3: 3331 - analysis of production records.Investigation findings: 213 - no device problem found.Investigation conclusions: 67 - no problem detected.The returned sample was visually inspected upon receipt and no anomalies were noted.The sample was set up with vacuum at approximately -250 mmhg and the tubing remained attached to the device without disconnecting.Disconnection was attempted to be forced by pulling the tubing off of the port.This was achieved; however, it required extra effort to purposefully remove the tubing.The tubing was then pulled in a downward motion (perpendicular to the port) and the tubing came off easily.A retention sample from the same lot was obtained and visually inspected, no anomalies were noted.The sample was set up with vacuum at approximately -250 mmhg and the tubing remained attached to the device without disconnecting.The manipulation of removing the tubing was repeated on the retention sample and had the same results with the two techniques.The unit was found to function as intended.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on february 17, 2022.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer) g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (device evaluation anticipated by manufacturer - a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
ASSY, FIN PKG, TITAN FLEX 360
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
jamie quinlan
125 blue ball road
elkton, MD 21921
8002837866
MDR Report Key16396913
Report Number1124841-2023-00051
Device Sequence Number5341254
Product Code MWS
UDI-Device Identifier00699753450851
UDI-Public(01)00699753450851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberT401232U
Device Catalogue NumberN/A
Device Lot Number2H25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer02/28/2023
03/22/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/21/2023
03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown